Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Lower back pain, headache - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   .
Doctor :   Proceed with your query.
User :   i am an i am suffering from lower back pain and lots of head ache and i feel strained all time can i know why
Doctor :   Provide your age, gender, occupation, marital status height, weight
Doctor :   Since when are you having this?
User :   24, Male, SW engineer,Notmarried,167cm,56kg
User :   from past 1 year
Doctor :   Ok
Doctor :   The most common reason is bad sitting posture at work and prolonged work hours.
Doctor :   You need to sit in an ergonomically designed chair with adequate support to the back muscles.
User :   what can i do to come out of this. is there any madicine u suggest to come out
Doctor :   You should sleep on a firm surface without a pillow, with a small rolled towel in the hollow of your back if required.
Doctor :   First for the pain to subside you can use Tab. Voveran 1 tab twice a day for 2 days, to be taken after food.
Doctor :   You can also spray volini spray on the area followed b compresses with a hot towel.

Doctor :   Once the pain subsides then you should start some exercise
Doctor :   especially
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor